MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. UNSPECIFIED SPIROS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. UNSPECIFIED SPIROS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number UNKNOWN
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device/s are available for evaluation- they have not been received.
 
Event or Problem Description
The event involved an unspecified spiros where the customer reported that they are experiencing the connector starting to unwind itself off a patient ivs.Every time a problem arises with these spiros (which have personally had this situation happen about 4-5 times since we started using the new brand of microclave) is that where the spiros attaches to the microclave itself, it untwists itself without being touched.The majority of the time, it is not a problem, but it is odd when it does happen.So, the piece in the photos would not be of help in the situations they have.Every time it has happened, it is on a cadd pump.The spiros comes out of pharmacy attached to the pump, so no information on the lot number, etc.Upon disconnect it was not coming unscrewed when the tape was removed and there was no evidence of a leak.The event did occur during patient use and there was no harm/adverse event.
 
Additional Manufacturer Narrative
Received one used list# unknown, extension tubing; one used list# unknown, cassett with tubing; one used list# ch2000, spiros¿ closed male luer.As received, no physical damage or other anomalies observed.Spiros was received activated.Tested with returned mating device, no separation observed.Cannot confirm customer complaint of spiros connector starting to unwind itself.A device history lot# review could not be conducted because no lot number(s) was/were identified.

Brand Name
UNSPECIFIED SPIROS
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20049903
Report Number9617594-2024-01175
Device Sequence Number7959645
Product Code ONB
UDI-Device Identifier00840619082604
UDI-Public00840619082604
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD PUMP, MFR UNK; MICROCLAVE, MFR UNK
Patient SexUnknown